MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL CHECKPOINT - (STERILE); STEREOTAXIC DEVICE, ROBOTIDA

MAKO SURGICAL CORP. FEMORAL CHECKPOINT - (STERILE); STEREOTAXIC DEVICE, ROBOTIDA
Catalog Number 111644
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Dr.(b)(6) made a comment during a case that several months prior he had left in a femoral checkpoint during a pfj procedure.It was discovered on the patient¿s follow up visit to his office and removed within a couple days of discovery.Surgeon did not provide patient initials.Hospital does not provide post op x-rays.
 
Event or Problem Description
Dr.Welch made a comment during a case that several months prior he had left in a femoral checkpoint during a pfj procedure.It was discovered on the patient¿s follow up visit to his office and removed within a couple days of discovery.Surgeon did not provide patient initials.Hospital does not provide post op x-rays.
 
Additional Manufacturer Narrative
Reported event: it was reported that the checkpoint was left in the patient product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: product history review was not performed as the lot number was not provided.Complaint history review: complaint history review was not performed as the lot number was not provided.Conclusions: the failure could not be determined as the product was not available for inspection.If additional information is received the complaint will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
FEMORAL CHECKPOINT - (STERILE)
Common Device Name
STEREOTAXIC DEVICE, ROBOTIDA
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7557320
Report Number3005985723-2018-00318
Device Sequence Number1899277
Product Code OLO
UDI-Device Identifier00848486029487
UDI-Public00848486029487
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K170584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111644
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;